# SDR 2017F00182

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N399AM
- Make and model: Pilats PC1245
- Aircraft serial: 249
- Aircraft time: 10,671 hours, 10,576 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 9754423104
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE AUTOPILOT DISENGAGED AND THE STICK SHAKER ACTIVATED. THE POWER LEVER WAS AT OR CLOSE TO FLIGHT IDLE. THE SHAKER CONTINUED TO ACTIVATE INTERMITTENTLY WITH PUSHER CAUTION.  THE TECHNICIAN ARRIVED AND COMPLETED THE SYSTEM FUNCTIONAL CHECKS. NO FAULTS WERE NOTED AND THE PROBLEM COULD NOT BE DUPLICATED. THE AUTOPILOT FAULT CODES WERE CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
